# SDR SWI2023F00253

- Difficulty date: August 4, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N196SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000706
- Aircraft time: 14,681 hours, 9,399 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH I/B SEAT TRACK AT FR 16-18 HAS 1EA SPOT OF CORROSION AS MARKED.     (C-CHECK RO 8/18/2023)    REMOVED AND REPLACED FWD FUSELAGE, R/H I/B SEAT TRACK BEAM BETWEEN FRAMES 12-20.WITH FACTORY REPLACEMENT PART. NO CHANGE IN WEIGHT AND BALLANCE NEEDED.SEE CONTINUATION CARD FOR WORK PERFORMED.  REF SRM 51-40-08
